Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Cramping in lower abdomen, lower back pain, discomfort under rib cage, frequent urination, not on periods due. Cause?

The past couple of days I ve been having cramping in lower abdomen more so towards the left, it kind of feels like I would be starting my period but I m not supposed to start it for ten days. yesterday my lower back started hurting as well. Today I started having some discomfort under my left rib cage. I ve been having frequent urination as wellwhen the cramping started.
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
According to your description, the possibilities are :
- Features of premenstrual syndrome, these symptoms can start around one week before expected periods in some women.
-Urinary tract infection. It can present with pain abdomen, increased frequency of urination etc.
So you once consult gynecologist, get examined and go for urine microscopy.
By this the possibility of UTI can be identified and treated.
If there are no evidence of UTI, you can go for symptomatic treatment.
Take care.
Answered: Sat, 21 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor